Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the stability of an operator equation modeling nuclear reactors with delayed neutrons

Authors: J. A. Walker and E. F. Infante
Journal: Quart. Appl. Math. 34 (1977), 421-427
MSC: Primary 82.45
DOI: https://doi.org/10.1090/qam/446262
MathSciNet review: 446262
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 82.45

Retrieve articles in all journals with MSC: 82.45

Additional Information

DOI: https://doi.org/10.1090/qam/446262
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society